# SDR SWAA2024052478221

- Difficulty date: April 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 767-787 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT IS CORRODED AT 767-787 24' RIGHT OF CENTER LINE.<[01] REMOVED AND REPLACED NEW FLOOR SUPPORT (SHIELD) AT AFT CARGO COMPT FROM STA 767 TO STA 787 PER REF SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.;[03] REMOVED AND REPLACED NEW FLOOR SUPPORT (SHIELD) AT AFT CARGO COMPT FROM STA 767 TO STA 787 PER REF SRM 51-40-02-0G-0.;[04] VERIFIED STEP 1 AND 3.
